# SDR ASAA2023022842122

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 2,355 hours, 690 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGM3984
- Condition: Leaking
- Location: #1 Engine
- Part time: 2,352 hours, 689 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON TAXI IN #1 ENGINE STREAMING FUEL FROM FWD DRAIN MAST. GROUNDED - YES. IDLED #1 ENGINE FOUND FUEL STREAMING OUT OF FUEL PUMP PAD DRAIN - OUT OF LIMITS. REMOVED AND REPLACED #1 ENG MAIN FUEL PUMP REF B737-9 AMM 73-11-01-000-801-G00 AND AMM 73-11-01-400-801-G00.
